TOTALLY UMBILICAL SEMI-INVARIANT SUBMANIFOLDS AND CR-SUBMANIFOLDS OF A SASAKIAN MANIFOLD

Authors

  • S. M. KHURSEED HAIDER Department of Mathematics, Aligarh Muslim University, Aligarh-202 002. India.
  • V. A. KHAN Department of Mathematics, Aligarh Muslim University, Aligarh-202 002. India.
  • S. I. HUSAIN Department of Mathematics, Aligarh Muslim University, Aligarh-202 002. India.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4486

Keywords:

SASAKIAN MANIFOLD, CR-SUBMANIFOLDS

Abstract

In the present paper, a classification theorem for totally um- bilical semi-invariant submanifold is established. CR-submanifolds of a Sasakian space form are studied in detail, and finally a theorem for a CR- submanifold of a Sasakian manifold to be a proper contact CR-product is proved.

References

A. Bejancu, "CR-submanifolds of a Kaehler manifold I'', Proc. Amer. Math. Soc. 69 (1978), 135-142.

A. Bejancu, "CR-submanifolds of a Kaehler manifold II'>, Trans. Amer. Math. Soc. 250 (1979), 333-345.

A. Bejancu, "Umbilical semi-invarient submanifolds of a Sasakian manifold", Tensor (N.S), Vol. 37 (1982), 203-213.

A. Bejancu and N. Papaghiuc, "Semi-invarient submanifolds of a Sasakian manifold", Analele Stiint. ale Univ. "Al. I. Cuza" din Iasi, Seria Noua, Sectinnea la Mathematica, 1 (1981), 163-170.

A. Bejancu and N. Papaghiuc, "Semi-invariant submanifolds of a Sasakian Space form", Colloq. Math., Vol. XLVIII (1984) (2), 229-240.

D. E. Blair, "Contact manifold in Riemannian geometry", lecture notes in Math., Springer-Verlag, Berlin-Heidelberg-New York, (1976).

G. D. Ludden, M. Okumura and K. Ya.no, "Anti invariant submanifolds of almost contact metric manifolds", Math. Ann. 225 (1977), 253-261.

K. Nomizu and K. Yano, "On Circles and spheres in Riemannian geometry", Math. Ann., 210 (1974), 163-170.

K. Yano and M. Kon, "Structures on Manifolds", Series in pure Mathematics, Vol. (3) (1984).

M. Kon, "Invariant submanifolds in Sasakian manifolds", Math. Ann. 219 (1976), 277-290.

M. Kobayashi, "Contact CR-products of Sasakian manifolds", Tensor (N.S) 36 (1982), 281-288.

M. Kobayashi, "CR-Submanifolds of a Sasakian manifold", Tensor (N.S) 35 (1981), 297- 307.

S. Yamaguchi, II. Nemoto and N. Kawabata, "Extrinsic spheres in a Sasakian manifold", Tensor (N.S) Vol. 40 (1983), 184-188.

Downloads

Published

1993-06-01

How to Cite

HAIDER, S. M. K., KHAN , . V. A., & HUSAIN, S. I. (1993). TOTALLY UMBILICAL SEMI-INVARIANT SUBMANIFOLDS AND CR-SUBMANIFOLDS OF A SASAKIAN MANIFOLD. Tamkang Journal of Mathematics, 24(2), 161-172. https://doi.org/10.5556/j.tkjm.24.1993.4486

Issue

Section

Papers